# SDR QXEA2017092100578

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 26,051 hours, 27,593 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: 8209611
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL230 SLOW DECREASE IN PRESSURIZATION CAUSING A CABIN PRESS WARNING WITH A DESCENT TO 10,000 CONDUCTED CABIN PRESS WARNING CHECKLIST, PRESSURIZATION FAIL CHECKLIST AND UNPRESSURIZED FLIGHT CHECKLIST. REMOVED FROM SERVICE. IN CDS FOUND ECS FAULT CODE 3101- PACK 1LT MISCMP MULTIPLE TIMES. REPLACEMENT OF PACK INLET TEMP SENSOR. COMPLIED WITH OPS CHECK OF PRESSURIZATION CONTROL IAW AMM TASK 21-31-00-710-801 ALTERNATE PROCEDURE 4B AND PARA 5. NO DEFECTS. RETURNED TO SERVICE.
